# SDR DJSA20061202

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: General aviation
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- Aircraft time: 10,370 hours, 6,994 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,815 hours, 3,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315BR2C
- Part serial: P95155C
- Condition: Failed
- Part time: 5,815 hours, 3,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

UNCONTAINED ENGINE FAILURE DURING CLIMB AT 600 FEET AGL.  AIRCRAFT RETURNED, MAKING AN UNEVENTFUL LANDING.  ENGINE HAS BEEN RETURNED TO MANUFACTURER FOR TEARDOWN AND EVALUATION TO DETERMINE CAUSE OF FAILURE.
